RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2016, Volume 7, Number 3, Pages 8–16 (Mi emj229)  

This article is cited in 2 scientific papers (total in 2 papers)

Order of the orthoprojection widths of the anisotropic Nikol'skii–Besov classes in the anisotropic Lorentz space

K. A. Bekmaganbetova, Ye. Toleugazyb

a M.V. Lomonosov Moscow State University, Kazakhstan Branch, 11 Kazhymukan St., 010010 Astana, Kazakhstan
b L.N. Gumilyov Eurasian National University, 2 Satpayev St., 010010 Astana, Kazakhstan

Abstract: In this paper we estimate the order of the orthoprojection widths of the anisotropic Nikol'skii–Besov classes in the anisotropic Lorentz space.

Keywords and phrases: orthoprojection width, anisotropic Lorentz space, anisotropic Nikol'skii–Besov class.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan 0816/GF4
This work has been carried out in the frame of the 0816/GF4 project financed by the Committee of Science of the Ministry of Education and Science of the Republic of Kazakhstan.


Full text: PDF file (454 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 41A30, 42B35
Received: 03.03.2016
Language:

Citation: K. A. Bekmaganbetov, Ye. Toleugazy, “Order of the orthoprojection widths of the anisotropic Nikol'skii–Besov classes in the anisotropic Lorentz space”, Eurasian Math. J., 7:3 (2016), 8–16

Citation in format AMSBIB
\Bibitem{BekTol16}
\by K.~A.~Bekmaganbetov, Ye.~Toleugazy
\paper Order of the orthoprojection widths of the anisotropic Nikol'skii--Besov classes in the anisotropic Lorentz space
\jour Eurasian Math. J.
\yr 2016
\vol 7
\issue 3
\pages 8--16
\mathnet{http://mi.mathnet.ru/emj229}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3581180}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391008000002}


Linking options:
  • http://mi.mathnet.ru/eng/emj229
  • http://mi.mathnet.ru/eng/emj/v7/i3/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Bekmaganbetov, Y. Toleugazy, “On the order of the trigonometric diameter of the anisotropic nikol'skii-besov class in the metric of anisotropic lorentz spaces”, Anal. Math., 45:2 (2019), 237–247  crossref  mathscinet  zmath  isi  scopus
    2. K. K. Sadykova, N. T. Tleukhanova, “Estimates of the norm of the convolution operator in anisotropic besov spaces with the dominated mixed derivative”, Bull. Karaganda Univ-Math., 95:3 (2019), 51–59  crossref  mathscinet  isi
  • Eurasian Mathematical Journal
    Number of views:
    This page:258
    Full text:94
    References:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021